I have been on finasteride and minoxidil for eight months. In the first five months, they worked fine for me with shedding about ten hairs in my hand while shampooing. But after five months, shedding increased apparently and the situation seemed to suit for the Telogen Effluvium. Someone told me it was induced by finasteride and rode it out. Is it a good sign to indicate the possibility to reverse MPB? And if I experienced a Telogen Effluvium and rode it out, does it have the possibility to reoccur again?
What you are describing is the acceleration of the hair loss process that normally comes in spurts. Propecia does not cause this; it generally slows it down or stops the loss. Unfortunately, the genetics in some men has a stronger influence than the DHT blocking ability of Propecia. On the other extreme end, we have had some patients completely reverse the male pattern baldness, even in the frontal area where it rarely works to reverse it.